# SDR REXA2021081200561

- Difficulty date: July 21, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 15,023 hours, 11,007 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Bs 280-295 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG 27 IS CORRODED BETWEEN FS 280 AND FS 295.00.  REMOVED AND REPLACED STGR 27 FS 280- FS 295 WITH NEW SERVICEABLE P/N $H670-31642-1$ IAW CRJ 900 SRM 51-42-21-001-001-A01 AND 51-42-06-001- 
001-A01.
